RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 141, Number 5, Pages 1015–1018 (Mi dan25874)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Representations of the group $\mathrm{Z}_2\times\mathrm{Z}_2$ in a field of characteristic 2

V. A. Bashev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (585 kB)

Bibliographic databases:
Presented: И. М. Виноградов
Received: 09.03.1961

Citation: V. A. Bashev, “Representations of the group $\mathrm{Z}_2\times\mathrm{Z}_2$ in a field of characteristic 2”, Dokl. Akad. Nauk SSSR, 141:5 (1961), 1015–1018

Citation in format AMSBIB
\Bibitem{Bas61}
\by V.~A.~Bashev
\paper Representations of the group $\mathrm{Z}_2\times\mathrm{Z}_2$ in a field of characteristic~2
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 141
\issue 5
\pages 1015--1018
\mathnet{http://mi.mathnet.ru/dan25874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132097}
\zmath{https://zbmath.org/?q=an:0111.02901}


Linking options:
  • http://mi.mathnet.ru/eng/dan25874
  • http://mi.mathnet.ru/eng/dan/v141/i5/p1015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Gudivok, “Representations of finite groups over number rings”, Math. USSR-Izv., 1:4 (1967), 773–805  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Drozd, “Representations of commutative algebras”, Funct. Anal. Appl., 6:4 (1972), 286–288  mathnet  crossref  mathscinet  zmath
    3. P. M. Gudivok, V. P. Rud'ko, “On modular and integral representation algebras on finite groups”, Math. USSR-Izv., 7:5 (1973), 963–989  mathnet  crossref  mathscinet  zmath
    4. V. M. Bondarenko, “Representations of dihedral groups over a field of characteristic 2”, Math. USSR-Sb., 25:1 (1975), 58–68  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:64
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020